# SDR AALA202409194065

- Difficulty date: September 18, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737823
- Aircraft serial: 31137
- Aircraft time: 37,644 hours, 16,020 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: IN FLIGHT, OVERHEAT LIGHT ILLUMINATED ON ELECT 2 HYD PUMP. RAN Q,RH AND LIGHT EXTINGUISHED. PILOTES RETURNED TO FIELD, EMERGENCEY DECLARED AIRCRAFT LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENACE FOUND D2664 CONNECTOR INTERNALLY DAMAGED AND SHORTING CONTACTS TOGETHER. REMOVED AND REPLACED D2664 SYS A EMDP CONNECTOR IAW WDM29-11-12 AND SWPM 20-61-11.
